Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 41, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 23, 2019, 6:13 AM CDT for Barton County, Vernon County, Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2019, 6:13 AM CDT (11:13 UTC)
- Expired
- May 23, 2019, 12:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:48 AM CDT | FLASH FLOOD | Pittsburg, KS | MAJOR STREET FLOODING IN PITTSBURG. ONE WATER RESCUE COMPLETED SO FAR. |
| May 23, 8:00 AM CDT | HEAVY RAIN 3.02 | 4 Ne Hiattville, KS | 24HR TOTAL. |
| May 23, 8:00 AM CDT | HEAVY RAIN 3.48 | 2 Nw Mccune, KS | 24HR TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 17.1
The text
As transmitted.
507
WGUS53 KSGF 231113
FFWSGF
KSC011-021-037-MOC011-217-231715-
/O.NEW.KSGF.FF.W.0041.190523T1113Z-190523T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
613 AM CDT Thu May 23 2019
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southern Bourbon County in southeastern Kansas...
Northern Cherokee County in southeastern Kansas...
Crawford County in southeastern Kansas...
Barton County in southwestern Missouri...
Vernon County in west central Missouri...
* Until 1215 PM CDT Thursday.
* At 612 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen. Another one to two inches of rain will fall
quickly in some areas. Flash flooding is expected to begin shortly.
* Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Pittsburg... Prairie State Park...
Nevada... Fort Scott...
Lamar... Frontenac...
Girard... Arma...
Marmaton... Golden City...
Liberal... Cherokee...
Weir... Sheldon...
Sherman... Mulberry...
Chicopee... Mccune...
Nashville... Mindenmines...
This warning includes but is not limited to the following low water
crossings...
Route K at Dry Wood Creek east of Arcadia...
Highway 126 at The Spring River 3 miles north of Jasper...
Route C at Horse Creek east of Milford...
Route M south of Highway 160...
and Highway 54, 3 miles east of Deerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3781 9507 3787 9461 3806 9461 3805 9424
3803 9423 3805 9421 3804 9419 3806 9413
3804 9411 3805 9410 3803 9406 3735 9409
3736 9461 3733 9462 3725 9508
$$
DSA1 follow-up statement
702
WGUS73 KSGF 231706
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1206 PM CDT Thu May 23 2019
KSC011-021-037-MOC011-217-231715-
/O.EXP.KSGF.FF.W.0041.000000T0000Z-190523T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon KS-Cherokee KS-Crawford KS-Barton MO-Vernon MO-
1206 PM CDT Thu May 23 2019
...THE FLASH FLOOD WARNING FOR SOUTHERN BOURBON...NORTHERN
CHEROKEE...CRAWFORD...BARTON AND VERNON COUNTIES WILL EXPIRE AT 1215
PM CDT...
Much of the heavy rain has ended. Rapidly rising water and flash
flooding is no longer expected to pose a threat to life or property.
However, residual flooding of low lying areas will continue through
Friday morning. Please continue to heed any remaining road closures.
LAT...LON 3781 9507 3787 9461 3806 9461 3805 9424
3803 9423 3805 9421 3804 9419 3806 9413
3804 9411 3805 9410 3803 9406 3735 9409
3736 9461 3733 9462 3725 9508
$$
TerryWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 23, 4:01 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 23, 4:01 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
401 AM CDT Thu May 23 2019
.SHORT TERM...(Today and tonight)
Issued at 345 AM CDT Thu May 23 2019
Storms continue to develop across northeastern Oklahoma,
southeastern Kansas, and the Missouri Ozarks early this morning.
A cold front has moved south into the area. The strongest storms
are currently along the front generally near the Hwy 60 corridor.
The cap is starting to increase across the area, so these storms
are likely becoming more elevated in nature. This will lead to
the main strong to severe risk shifting to more of the way of
hail to the size of quarters and wind gusts up to 60 mph. Locally
heavy rainfall and an additional flood risk will also remain
possible early this morning.
Upper level ridging will build into the area from the west today,
which will start to push the front back to the north. Scattered
storms will remain possible into this afternoon along and north of
the front. A few strong storms with hail to the size of pennies
and winds to 50mph will remain possible with these storms. Locally
heavy rainfall will also occur with any storms.
Temperatures will range from the lower 80s across central MO to
the upper 80s across souther Missouri this afternoon. A strong
cap will start to build north into the area behind the front and
will help keep the area dry south of the front. Additional storms
will develop across central KS today and will likely form into a
complex of storms and spread to the northeast towards portions of
east central Kansas and west central Missouri this evening into
tonight which will be closer to the front. If storms can make it
into the far northwestern portions of the area, a few strong
storms with gusty winds will be the main risk. South of the front
storms will have a harder time spread into the area with much of
the rest of the area expected to remain dry. Residual flooding
from the recent heavy rains will remain possible today.
.LONG TERM...(Friday through Wednesday)
Issued at 345 AM CDT Thu May 23 2019
The upper level ridge will be over the area Friday and Saturday
and will help push the storm track to the north and west. Will
have to watch the far northwestern portions of the forecast area
which will be closer to the western edge of ridge. Storms may be
able to make it into the far western parts of the forecast area on
Friday and Saturday. Again if any storms can make it into the area
a few strong to severe storms will be possible across east
central Kansas and west central Missouri as instability increases
across the area. The main risk will be large hail and damaging
winds.
An upper level short wave trough will spread across the area on
Sunday and help flatten the ridge some. Storms will be able to
affect more of the area on Sunday, but may not be able to get all
the way into southern Missouri.
Highs will warm into the 80s all weekend with lows remaining in
the 60s each night through the weekend.
An upper level trough and cold front will move trough the region
Tuesday into Wednesday bringing better coverage in showers and
storms across all the area. Slightly cooler conditions will
spread into the area with this system for the middle of next week
as in the 70s are expected.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1221 AM CDT Thu May 23 2019
Showers and storms continue to be found over southeast Kansas,
western into central Missouri, all in association with a surface
front that runs from northeast Oklahoma into northeast Missouri.
This front will slowly sag southward, with short term models
continuing to show showers and thunderstorms continuing through
the overnight hours. These will continue to affect the KJLN TAF
site and move into the KSGF and possibly KBBG site overnight and
into the early morning hours Thursday before diminishing. Mainly
VFR flight conditions is expected, with MVFR and possibly IFR
within the convective elements. As the front near later tonight
ceilings will likely fall into the MVFR category through the early
morning hours of Thursday before clearing out by afternoon back
into he MVFR category.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 10 AM CDT this morning for MOZ055>058-
066>069-077>080-088-089-093.
KS...Flash Flood Watch until 10 AM CDT this morning for KSZ073-097-
101.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...RaberdingHazardous weather outlook, May 23, 4:17 AM CDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 417 AM CDT Thu May 23 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240930- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 417 AM CDT Thu May 23 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Significant lightning risk. DISCUSSION... Thunderstorms will continue to affect areas along and north of Highway 60 this morning. Scattered storms will remain possible into this afternoon, mainly north of I-44. Additional storms may then be possible across east central Kansas and west central Missouri this evening and tonight. A few strong to severe storms will be possible, with hail up to the size of Quarters and damaging wind gusts up to 60 mph the main risk. The tornado risk is decreasing across the area early this morning as a cap starts to build into the area. An isolated brief tornado may still be possible with any storms tracking along the front. Cloud to ground lightning strikes will also occur with the storms. Flooding and flash flooding will remain possible this morning as storms continue to develop and move over many of the same areas that received flooding rains the past few days. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered storms will be possible generally across east central Kansas and west central Missouri Friday and Saturday, then over more of the area on Sunday. A few strong to severe storms will be possible with hail up to the size of quarters and damaging wind gusts the risk. A front will then track through the area Tuesday into Wednesday bringing more widespread rain chances to the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed early this morning generally along the Highway 60 corridor . && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Special weather statement, May 23, 5:13 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Springfield MO
513 AM CDT Thu May 23 2019
MOZ094-231100-
Lawrence MO-
513 AM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE COUNTY UNTIL 600 AM
CDT...
At 513 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sarcoxie, or 9 miles northwest of Monett, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Monett... Aurora...
Mount Vernon... Marionville...
Pierce City... Verona...
Stotts City... Halltown...
Freistatt... Hoberg...
Chesapeake...
This includes Interstate 44 between mile markers 33 and 58.
A Tornado Watch remains in effect until 600 AM CDT for southwestern
Missouri.
LAT...LON 3693 9403 3694 9406 3712 9405 3720 9361
3693 9362
TIME...MOT...LOC 1013Z 263DEG 28KT 3704 9401
DSALocal storm report, May 23, 5:31 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 AM FLASH FLOOD 3 S WILLARD 37.26N 93.43W
05/23/2019 GREENE MO LAW ENFORCEMENT
ROADWAY FLOODED AT 106 AND AB HWY.
&&
CKRLocal storm report, May 23, 5:33 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 2 NE SPRINGFIELD 37.22N 93.26W
05/23/2019 GREENE MO LAW ENFORCEMENT
WATER ON ROADWAY ON GLENSTONE PKWY BETWEEN
DIVISION ST. AND CHESTNUT EXPY.
&&
CKRLocal storm report, May 23, 5:43 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
543 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM FLASH FLOOD 5 WNW SPRINGFIELD 37.21N 93.38W
05/23/2019 GREENE MO EMERGENCY MNGR
WATER OVER ROADWAY AT STATE HWY EE AND
HAZELTINE RD.
&&
CKRLocal storm report, May 23, 5:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM FLASH FLOOD 3 NW SPRINGFIELD 37.22N 93.32W
05/23/2019 GREENE MO PUBLIC
NUMEROUS REPORTS OF FLOODED ROADWAYS IN
NORTHERN AND WESTERN SPRINGFIELD.
&&
CKRSpecial weather statement, May 23, 6:05 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Springfield MO
605 AM CDT Thu May 23 2019
MOZ090-231145-
Greene MO-
605 AM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GREENE COUNTY UNTIL 645
AM CDT...
At 604 AM CDT, Doppler radar was tracking a strong thunderstorm near
Republic, moving east at 45 mph.
Nickel size hail will be possible with this storm. Additional heavy
rain is also expected.
Locations impacted include...
Springfield... Republic...
Battlefield... Willard...
Strafford... Brookline...
Turners... Bois D'arc...
Galloway...
This includes Interstate 44 between mile markers 59 and 89.
LAT...LON 3709 9353 3710 9361 3727 9361 3732 9309
3709 9307
TIME...MOT...LOC 1104Z 263DEG 38KT 3717 9357
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:08 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 67 min |
| May 22, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 64 min |
| May 22, 7:13 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 47 min |
| May 22, 7:21 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Jasper, St. Clair, Vernon | 6 hr |
| May 22, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 51 min |
| May 22, 7:26 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 64 min |
| May 22, 7:33 PM CDT | Tornado Warning | SGF | Vernon | 42 min |
| May 22, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 52 min |
| May 22, 7:54 PM CDT | Tornado Warning | SGF | Jasper, Newton | 51 min |
| May 22, 8:00 PM CDT | Tornado Warning | SGF | Benton | 30 min |
| May 22, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 62 min |
| May 22, 8:14 PM CDT | Tornado Warning | SGF | Vernon | 19 min |
| May 22, 8:19 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 41 min |
| May 22, 8:26 PM CDT | Tornado Warning | SGF | Benton | 34 min |
| May 22, 8:29 PM CDT | Tornado Warning | SGF | Benton | 31 min |
| May 22, 8:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 20 min |
| May 22, 8:34 PM CDT | Tornado Warning | SGF | St. Clair, Vernon | 26 min |
| May 22, 8:34 PM CDT | Tornado Warning | SGF | Barton, Jasper | 41 min |
| May 22, 8:46 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 44 min |
| May 22, 8:51 PM CDT | Tornado Warning | SGF | Benton, Morgan | 24 min |
| May 22, 9:00 PM CDT | Tornado Warning | SGF | Barton, Dade | 45 min |
| May 22, 9:01 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 8 hr |
| May 22, 9:03 PM CDT | Tornado Warning | SGF | Benton | 27 min |
| May 22, 9:07 PM CDT | Special Weather Statement | SGF | Cedar | 38 min |
| May 22, 9:24 PM CDT | Tornado Warning | SGF | Morgan | 36 min |
| May 22, 9:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 48 min |
| May 22, 9:33 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 42 min |
| May 22, 9:40 PM CDT | Tornado Warning | SGF | McDonald | 50 min |
| May 22, 9:41 PM CDT | Tornado Warning | SGF | Barton, Dade | 34 min |
| May 22, 9:58 PM CDT | Flash Flood Warning | SGF | Cedar, Dade, Hickory, Polk, St. Clair | 8 hr |
| May 22, 10:01 PM CDT | Tornado Warning | SGF | Polk | 29 min |
| May 22, 10:10 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 35 min |
| May 22, 10:14 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 8 hr |
| May 22, 10:17 PM CDT | Special Weather Statement | SGF | Vernon | 43 min |
| May 22, 10:26 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 12 min |
| May 22, 10:30 PM CDT | Tornado Warning | SGF | Cedar, Dallas, Hickory, Polk | 45 min |
| May 22, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 52 min |
| May 22, 10:45 PM CDT | Tornado Warning | SGF | Miller, Morgan | 30 min |
| May 22, 11:12 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 18 min |
| May 22, 11:14 PM CDT | Tornado Warning | SGF | Miller | 16 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 65 min |
| May 23, 12:20 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 40 min |
| May 23, 12:33 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Laclede, Polk | 42 min |
| May 23, 12:52 AM CDT | Tornado Warning | SGF | Camden, Laclede | 23 min |
| May 23, 1:11 AM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 49 min |
| May 23, 1:13 AM CDT | Tornado Warning | SGF | Camden, Miller, Pulaski | 32 min |
| May 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 56 min |
| May 23, 1:29 AM CDT | Tornado Warning | SGF | McDonald, Newton | 46 min |
| May 23, 1:40 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 37 min |
| May 23, 1:56 AM CDT | Tornado Warning | SGF | Pulaski | 34 min |
| May 23, 2:13 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 9 hr |
| May 23, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 62 min |
| May 23, 2:22 AM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski | 38 min |
| May 23, 2:44 AM CDT | Special Weather Statement | SGF | Greene | 46 min |
| May 23, 2:51 AM CDT | Tornado Warning | SGF | Dent, Phelps | 24 min |
| May 23, 2:52 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 53 min |
| May 23, 3:05 AM CDT | Special Weather Statement | SGF | Lawrence | 40 min |
| May 23, 3:16 AM CDT | Special Weather Statement | SGF | Webster | 44 min |
| May 23, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 22 min |
| May 23, 3:58 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 8 hr |
| May 23, 4:26 AM CDT | Special Weather Statement | SGF | Jasper | 49 min |
| May 23, 4:38 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 52 min |
| May 23, 4:48 AM CDT | Special Weather Statement | SGF | Texas | 42 min |
| May 23, 5:00 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Lawrence | 4 hr |
| May 23, 5:13 AM CDT | Special Weather Statement | SGF | Lawrence | 47 min |
| May 23, 5:35 AM CDT | Flash Flood Warning | SGF | Dade, Greene, Lawrence | 6 hr |
| May 23, 6:05 AM CDT | Special Weather Statement | SGF | Greene | 40 min |
| May 23, 6:58 AM CDT | River Flood Warning | SGF | Jasper, Newton | 57 hr |
| May 23, 8:50 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Lawrence | 2 hr |
| May 23, 9:33 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk, Webster | 3 hr |
| May 22, 7:02 PM CDT | Tornado Warning | SGF | Bourbon, Crawford | 43 min |
| May 22, 7:04 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 56 min |
| May 22, 7:19 PM CDT | Tornado Warning | SGF | Cherokee | 41 min |
| May 22, 7:56 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 34 min |
| May 23, 3:03 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 42 min |
Nearby
Flash Flood Warnings in Kansas, 2019Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.